# SDR CALA0200497

- Difficulty date: October 15, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 29,228 hours, 8,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY ESCAPE PATH LIGHTING ON SEATS FROM ROW 15ABC TO 25ABC WERE FOUND INOPERATIVE. MAINTENANCE FOUND THAT THE LOAD FUSE HAD RUPTURED AT BATTERY PACK M10699. THE LOAD FUSE WAS REPLACED AND EMERGENCY ESCAPE PATH LIGHTING TEST WAS GOOD IAW MM 33-51-00.
